RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2018, Volume 197, Number 2, Pages 311–327 (Mi tmf9516)  

This article is cited in 1 scientific paper (total in 1 paper)

Discreteness of dyonic dilaton black holes

E. A. Davydovab

a Bogoliubov Laboratory of Theoretical Physics, Joint Institute for Nuclear Research, Dubna, Moscow Oblast, Russia
b Peoples' Friendship University of Russia (RUDN University), Moscow, Russia

Abstract: We show that there are two classes of solutions describing static spherically symmetric dyonic dilaton black holes with two nonsingular horizons. The first class includes only the already known solutions that exist for a few special values of the dilaton coupling constant. Solutions in the second class have essentially different properties. They exist for continuously varying values of the dilaton coupling constant but arise only for discrete values of the dilaton field at the horizon. For each given value of the dilaton coupling constant, there can exist several such solutions differing by the number of zeros of the shifted dilaton function in the subhorizon region and separating the domains of singular solutions.

Keywords: dilatonic gravity, nonextremal black hole, self-gravitating dyon.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 02.a03.21.0008
Russian Foundation for Basic Research 17-02-01299
This research was supported by the Ministry of Education and Science of the Russian Federation (Agreement No. 02.a03.21.0008) and the Russian Foundation for Basic Research (Grant No. 17-02-01299).


DOI: https://doi.org/10.4213/tmf9516

Full text: PDF file (438 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2018, 197:2, 1663–1676

Bibliographic databases:

MSC: 83C57, 83C15
Received: 26.11.2017

Citation: E. A. Davydov, “Discreteness of dyonic dilaton black holes”, TMF, 197:2 (2018), 311–327; Theoret. and Math. Phys., 197:2 (2018), 1663–1676

Citation in format AMSBIB
\Bibitem{Dav18}
\by E.~A.~Davydov
\paper Discreteness of dyonic dilaton black holes
\jour TMF
\yr 2018
\vol 197
\issue 2
\pages 311--327
\mathnet{http://mi.mathnet.ru/tmf9516}
\crossref{https://doi.org/10.4213/tmf9516}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2018TMP...197.1663D}
\elib{http://elibrary.ru/item.asp?id=36361396}
\transl
\jour Theoret. and Math. Phys.
\yr 2018
\vol 197
\issue 2
\pages 1663--1676
\crossref{https://doi.org/10.1134/S0040577918110107}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000453068400010}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85058309514}


Linking options:
  • http://mi.mathnet.ru/eng/tmf9516
  • https://doi.org/10.4213/tmf9516
  • http://mi.mathnet.ru/eng/tmf/v197/i2/p311

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Hajkhalili S., Sheykhi A., “Topological Dyonic Dilaton Black Holes in Ads Spaces”, Phys. Rev. D, 99:2 (2019), 024028  crossref  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:43
    References:8
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019